# SDR ASOA05588

- Difficulty date: July 10, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION IN CVG, THE EMERGENCY LIGHTS WOULD ONLY TEST FOR A FEW SECONDS.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHTS BATTERY PACKS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
